Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 49, NWS Albuquerque, NM

June 24, 2025Los Alamos County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 24, 2025, 3:05 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2025, 3:05 PM MDT (21:05 UTC)
Expired
Jun 24, 2025, 6:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2025-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2025-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WGUS55 KABQ 242105
FFWABQ
NMC028-043-250000-
/O.NEW.KABQ.FF.W.0049.250624T2105Z-250625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
305 PM MDT Tue Jun 24 2025

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southwestern Los Alamos County in north central New Mexico...
  East Central Sandoval County in north central New Mexico...

* Until 600 PM MDT.

* At 305 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  White Rock, Cochiti Lake, Cochiti Pueblo, Frijoles, Bandelier 
  National Monument and Pena Blanca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

&&

LAT...LON 3576 10625 3569 10631 3555 10637 3555 10645
      3560 10651 3572 10654 3578 10647 3587 10638
      3579 10622

FLASH FLOOD...RADAR INDICATED

$$

16
1 follow-up statement
733 
WGUS75 KABQ 242206
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
406 PM MDT Tue Jun 24 2025

NMC028-043-250000-
/O.CON.KABQ.FF.W.0049.000000T0000Z-250625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Alamos NM-Sandoval NM-
406 PM MDT Tue Jun 24 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING 
FOR SOUTHWESTERN LOS ALAMOS AND EAST CENTRAL SANDOVAL COUNTIES...

At 406 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  White Rock, Cochiti Lake, Cochiti Pueblo, Frijoles, Bandelier 
  National Monument and Pena Blanca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

&&

LAT...LON 3576 10625 3569 10631 3555 10637 3555 10645
      3560 10651 3572 10654 3578 10647 3587 10638
      3579 10622

FLASH FLOOD...RADAR INDICATED

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 11:42 AM MDT, 3 hours 23 minutes earlier. Its key messages:

  • Updated at 1141 AM MDT Tue Jun 24 2025
  • The potential for catastrophic flash flooding exists early this week, especially today, across recent burn scars. This includes the Ruidoso area burn scars and Hermits Peak Calf Canyon burn scar.
  • Urban and arroyo flash flooding, including the Albuquerque and Santa Fe Metros is likely across central and eastern NM today and tonight.
  • Shower and storm coverage gradually lowers late in the week, but slow storm motion will keep the risk for flash flooding, especially on recent burn scars and saturated soils, in play.
Area forecast discussion, Jun 24, 11:42 AM MDT, 3 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1142 AM MDT Tue Jun 24 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1141 AM MDT Tue Jun 24 2025

- The potential for catastrophic flash flooding exists early this
  week, especially today, across recent burn scars. This includes
  the Ruidoso area burn scars and Hermits Peak Calf Canyon burn
  scar.

- Urban and arroyo flash flooding, including the Albuquerque and
  Santa Fe Metros is likely across central and eastern NM today
  and tonight.

- Shower and storm coverage gradually lowers late in the week, but
  slow storm motion will keep the risk for flash flooding,
  especially on recent burn scars and saturated soils, in play.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 307 AM MDT Tue Jun 24 2025

Today is expected to be a high impact day for much of New Mexico as
the 1st surge of monsoon moisture for the season moves squarely
overhead.  Southerly flow west of a sprawling and stout upper level
high over the Central Appalachians and Tennessee and Ohio River
Valley will help set up this plume of monsoon moisture, which
includes some remnant moisture from former Hurricane Erick late last
week. PWATs will be very close to record levels for late June with
values around 1.2 to 1.5 across central NM and around 1.3 to 1.6
across eastern NM with locally up to 1.8 inches across Chaves
County! This high amount of available moisture combined with high
instability as indicated by LI values of -2 to -5 deg C and upper
level divergence ahead of an upper level trough/ low over the Great
Basin will set the stage for widespread shower and thunderstorm
development across the higher terrain late this morning quickly
moving down into surrounding lower elevations during the afternoon
hours. Given all the aformentioned ingredients in place and with
soils saturated from Monday's storm activity, a extreme to
catastrophic situation is in play across the Ruidoso area of burn
scars and the village itself downstream. The HREF 6 hour mean
(average) for the afternoon and early evening period for today is
depicting 1.5 to 2 inches with a worse case (ensemble max) scenario
of 2.5 to 4 inches! A high risk for flash flooding will also exist
for the HPCC burn scar with 6 hr mean amounts for the same time
period of around 0.5 to 1 inch with a worse case scenario of 1.5 to
2.5 inches. Heading into the evening, a majority of individual hi
res guidance members and the HREF show a corridor of heavy rain with
embedded thunderstorms stretching from areas just west and across
the lower RGV in southern NM up through the middle RGV and central
mountain chain, including ABQ and Santa Fe to the northeast
highlands, including Las Vegas and Raton, which is covered by the
Flash Flood Watch. Added the southwest mountains and San Augustin
plains along with Quay County based on the forecasted rainfall
amounts along with heavy rainfall across Quay County these last 2
days. Mean rainfall amounts of 0.75 to 1.5 inches are being
depicted from the HREF during this 6 hour evening period which is
on top of the mean 0.25 to 1.25 inches from the prior 6 hour
afternoon period. Ensemble max amounts depict some localized
amounts of up to 3 inches across this aforementioned corridor.
Model guidance then shows the corridor of heavy rain and embedded
thunderstorms pivoting slightly east over the Tularosa Basin and
South Central Mountains exiting northeast across the central and
northeast highlands and far western portions of the eastern
plains. This added rainfall will exacerbate the potentially
already life threatening situation across the Ruidoso are burn
scars and HPCC burn scar. Guidance shows the plume of showers and
thunderstorms slowly tapering off across the eastern highlands
around mid Wednesday morning.

A similar synoptic setup is expected on Wednesday with PWATs a
little lower compared to today, 1 to 1.3 inches across central NM
and 1.2 to 1.5 inches across the eastern plains. Now with all the
convective activity expected today through early Wednesday morning,
questions arise on if the atmospheric instability recovers enough
for more shower and storm development Wednesday afternoon. The HREF
does depict enough daytime heating and some clearing late Wednesday
morning across the mountain ranges west of the RGV to allow in
numerous shower and storm development during the early afternoon
before moving east into the RGV during the late afternoon and
evening hours. Despite the widespread cloud cover lingering from
tonight's expected activity, the HREF also allows numerous showers
and storms to develop across the Sacramento Mountains early
Wednesday afternoon. It does show the initial storm development and
heavier rainfall amounts staying just east of the burn scars moving
further east later in the afternoon, but this bears close watching.
After today's expected rainfall it will take very little rainfall to
cause even more flash flooding on the burn scars on Wednesday.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 307 AM MDT Tue Jun 24 2025

Shower and storm coverage looks to lower gradually on Thursday and
Friday as the troughing over the Great Basin dampens and upper level
flow becomes quasizonal. This will allow some drier air to move in
from the north and west. However, above average moisture (PWATs
ranging from 0.7 to 1.3 inches) will remain across southern and
eastern areas, keeping scattered to numerous shower and storm
coverage present. Storm motion will also slow down and become more
erratic keeping the higher risk for flash flooding across these
parts of the state. Upper level ridging look to slowly develop and
strengthen over the desert SW for the weekend, helping to lower
shower and storm coverage even more and keep it mainly confined to
the mountain ranges and nearby highlands. With the lower shower and
storm coverage and cloud cover along with building upper level
heights, temperatures warm back up to around average for the end of
June. A upper level disturbance moves around the ridge diving
southeast into the Great Plains Monday and Tuesday of next week.
This disturbance will shift the high back west towards Arizona and
push a backdoor front through from northeast to southwest,
recharging overall available moisture and increasing shower and
storm coverage as a result.

&&

.AVIATION...
(18Z TAFS)
Issued at 1141 AM MDT Tue Jun 24 2025

Showers and thunderstorms have already begun to develop both across
the eastern plains and western high terrain of NM. Numerous showers
and thunderstorms are expected to continue across much of the first
6 to 9 hours of the TAF period. Gusty and erratic winds are very
likely with any thunderstorm that develops. MVFR to short-lived IFR
conditions are also possible with any thunderstorm moving over a
terminal. Highest confidence for thunderstorms at TAF sites remain
at KABQ, KAEG, and KSAF, and moderate confidence for KLVS and KROW.
Timing for the thunderstorms is most likely between 18z and 02z.
Thereafter, moderate confidence in MVFR conditions across much of
central NM after 09z, with IFR conditions possible just east of the
central mountain chain (KLVS, KCQC, KSRR) as low clouds spread over
the area.

&&

.FIRE WEATHER...
Issued at 307 AM MDT Tue Jun 24 2025

Heavy rainfall will be a major concern as a rich plume of monsoon
moisture arrives. Storm coverage and heavy rainfall coverage peaks
today and tomorrow. Several areas will pick up 1 to 2 inches of
rainfall through the period, but localized areas may see in excess of
4 inches. While the rainfall is needed, the fast and furious nature
of this rainfall will likely lead to excessive runoff and flash
flooding, especially over and downstream of burn scars. Though storm
coverage slowly decreases through the end of the week as drier air
tries to move in from the northwest, heavy rainfall will remain a
concern. The lowest storm coverage of the week is expected for the
weekend as an upper high builds overhead. Temperatures heat back up
to around average as a result. Shower and storm coverage increases
early next week as the high shifts west over Arizona and a backdoor
front recharges overall available moisture.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  89  59  88  54 /  20  30  10   0
Dulce...........................  80  48  80  41 /  40  40  30   5
Cuba............................  75  53  79  51 /  60  50  50  10
Gallup..........................  84  49  84  45 /  20  20  10   0
El Morro........................  81  52  81  50 /  50  30  40   5
Grants..........................  81  52  81  49 /  60  30  50  10
Quemado.........................  82  54  82  52 /  50  40  40  20
Magdalena.......................  78  58  76  57 /  90  80  90  40
Datil...........................  79  54  77  53 /  80  60  80  30
Reserve.........................  85  50  87  49 /  40  40  40  20
Glenwood........................  89  55  89  54 /  40  40  50  20
Chama...........................  72  46  74  44 /  50  40  50  10
Los Alamos......................  72  57  76  56 /  80  60  70  20
Pecos...........................  70  54  73  52 /  90  80  80  30
Cerro/Questa....................  72  52  75  49 /  80  50  60  10
Red River.......................  62  45  66  42 /  90  50  70  20
Angel Fire......................  65  43  69  38 /  90  60  70  20
Taos............................  74  52  78  48 /  70  60  60  10
Mora............................  67  49  71  46 /  90  70  80  30
Espanola........................  79  58  82  55 /  80  60  60  20
Santa Fe........................  74  57  77  56 /  90  80  70  30
Santa Fe Airport................  77  57  80  55 /  80  70  70  30
Albuquerque Foothills...........  79  63  81  63 /  80  80  70  30
Albuquerque Heights.............  81  63  82  62 /  80  80  70  30
Albuquerque Valley..............  83  62  85  62 /  80  80  70  30
Albuquerque West Mesa...........  81  63  83  62 /  80  70  60  30
Belen...........................  86  60  84  59 /  80  80  70  30
Bernalillo......................  82  62  84  61 /  80  70  70  30
Bosque Farms....................  84  60  84  59 /  80  80  70  30
Corrales........................  81  62  84  61 /  80  70  60  30
Los Lunas.......................  85  60  85  60 /  80  80  70  30
Placitas........................  80  61  82  61 /  80  80  70  30
Rio Rancho......................  80  62  84  62 /  80  70  60  30
Socorro.........................  86  64  84  63 /  90  80  80  40
Sandia Park/Cedar Crest.........  73  56  76  55 /  80  80  70  30
Tijeras.........................  77  58  79  57 /  80  80  80  30
Edgewood........................  76  55  77  54 /  80  80  80  30
Moriarty/Estancia...............  77  53  78  50 /  90  80  80  40
Clines Corners..................  70  54  71  53 /  80  90  80  40
Mountainair.....................  76  56  75  55 /  80  80  80  50
Gran Quivira....................  77  56  75  55 /  80  80  90  50
Carrizozo.......................  75  60  72  60 /  80  80  90  50
Ruidoso.........................  67  55  66  54 /  90  80  90  50
Capulin.........................  71  54  72  51 /  80  70  70  30
Raton...........................  74  54  77  51 /  90  60  70  20
Springer........................  75  56  77  53 /  90  70  70  20
Las Vegas.......................  70  54  71  51 /  90  80  80  30
Clayton.........................  78  62  79  60 /  70  50  30  30
Roy.............................  74  58  73  57 /  90  80  70  30
Conchas.........................  79  63  80  62 /  90  80  70  40
Santa Rosa......................  75  61  77  59 /  90  80  80  40
Tucumcari.......................  82  63  81  63 /  70  60  50  40
Clovis..........................  82  65  79  64 /  40  40  30  30
Portales........................  83  65  82  64 /  40  30  30  30
Fort Sumner.....................  79  64  77  62 /  80  70  70  40
Roswell.........................  80  68  80  67 /  70  60  50  30
Picacho.........................  72  61  72  59 /  90  70  90  40
Elk.............................  68  58  69  56 /  90  80  90  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NMZ207-208-211>225-227>229-
232>234-241.

Flood Watch through late tonight for NMZ235>240.

Flood Watch through Wednesday evening for NMZ226.

&&

SHORT TERM...71
LONG TERM....71
AVIATION...77

In the hours before

Local storm report, Jun 24, 10:09 AM MDT, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1009 AM MDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     Flash Flood      5 WSW Roswell Correctio 33.10N 104.60W
06/24/2025                   Chaves             NM   Trained Spotter

            Water over the northern approach of the Old
            Y-O crossing of the Rio Felix was reported
            from heavy rainfall draining through the
            area.

&&

RJH
Special weather statement, Jun 24, 1:01 PM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
101 PM MDT Tue Jun 24 2025

NMZ206-207-241930-
West Central Highlands NM-West Central Mountains NM-
101 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CIBOLA COUNTY
UNTIL 130 PM MDT...

At 101 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Acoma Pueblo, or 24 miles south of Grants, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Acoma Pueblo, Skyline-Ganipa, McCartys, San Fidel, Acomita Lake,
  Acomita, North Acomita Village, Seama and Paraje.

This includes Interstate 40 between Mile Markers 89 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3488 10794 3515 10775 3498 10737 3463 10778
      3476 10802
TIME...MOT...LOC 1901Z 220DEG 24KT 3482 10777

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 TO 55 MPH

16
Special weather statement, Jun 24, 1:42 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Tue Jun 24 2025

NMZ219-221-242015-
Sandia and Manzano Mountains including Edgewood NM-Middle Rio
Grande Valley including the Albuquerque Metro Area NM-
142 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN VALENCIA...
BERNALILLO AND SOUTHERN SANDOVAL COUNTIES UNTIL 215 PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm over
South Valley, or 5 miles south of Albuquerque, moving northeast at
25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Albuquerque, southern Rio Rancho, Bernalillo, Corrales, Los
  Ranchos De Albuquerque, Tijeras, North Valley, Sandia Heights,
  South Valley and Sandia Pueblo.

This includes the following highways...
	Interstate 40 between Mile Markers 148 and 181.
	Interstate 25 between Mile Markers 215 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3489 10660 3507 10685 3532 10652 3511 10626
TIME...MOT...LOC 1942Z 226DEG 20KT 3503 10666

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 TO 55 MPH

16
Local storm report, Jun 24, 2:32 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
232 PM MDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     Flash Flood      4 SW Clovis             34.33N 103.26W
06/24/2025                   Curry              NM   Trained Spotter

            Flooded crop fields and water over County
            Road 5.

&&

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:01 PM MDTSevere Thunderstorm WarningABQChaves44 min
Jun 23, 6:13 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union47 min
Jun 23, 6:59 PM MDTSevere Thunderstorm WarningABQUnion46 min
Jun 23, 7:26 PM MDTFlash Flood WarningABQHarding, Quay, San Miguel3 hr
Jun 23, 7:55 PM MDTSpecial Weather StatementABQQuay35 min
Jun 23, 8:38 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel4 hr
Jun 23, 10:17 PM MDTFlash Flood Warning Considerable damage threatABQMora3 hr
Jun 23, 10:21 PM MDTSpecial Weather StatementABQ24 min
Jun 24, 10:07 AM MDTAreal Flood AdvisoryABQChaves5 hr
Jun 24, 1:01 PM MDTSpecial Weather StatementABQCibola29 min
Jun 24, 1:22 PM MDTFlash Flood Warning Considerable damage threatABQMora5 hr
Jun 24, 1:38 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt21 min
Jun 24, 1:42 PM MDTSpecial Weather StatementABQBernalillo33 min
Jun 24, 1:46 PM MDTFlash Flood WarningABQBernalillo, Sandoval, Valencia83 min
Jun 24, 1:59 PM MDTFlash Flood WarningABQCurry, Roosevelt3 hr
Jun 24, 2:05 PM MDTFlood WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, Guadalupe and 11 more30 hr
Jun 24, 2:22 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia27 min
Jun 24, 3:27 PM MDTSpecial Weather StatementABQBernalillo33 min
Jun 24, 3:30 PM MDTFlash Flood WarningABQRio Arriba, Taos3 hr
Jun 24, 4:04 PM MDTSpecial Weather StatementABQBernalillo26 min
Jun 24, 4:24 PM MDTFlash Flood WarningABQValencia2 hr
Jun 24, 4:32 PM MDTFlash Flood WarningABQSocorro4 hr
Jun 24, 4:57 PM MDTFlash Flood WarningABQBernalillo2 hr
Jun 24, 5:23 PM MDTSpecial Weather StatementABQTorrance22 min
Jun 24, 5:31 PM MDTFlash Flood WarningABQBernalillo, Santa Fe, Torrance3 hr
Jun 24, 5:39 PM MDTFlash Flood Warning Considerable damage threatABQLincoln3 hr

Nearby

Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.